| Model Number |
CF-Q165I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, the most likely cause of the foreign material in the scope was unable to be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited foreign material at the c-cover, switch 1, bending section cover and forceps channel.There was no patient involvement.